# SDR DL76S060889

- Difficulty date: October 16, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 60,930 hours, 29,262 cycles
- Engine: Ge CF680A2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T293816
- Condition: Cracked
- Location: Bs 287 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG BULKHEAD AFT WEB AND CHORD AT STA. 287, RBL 25 HAS DRILL DAMAGE TO THE WEB AND CHORD AND THE CHORD WAS STOP DRILLED INSTEAD OF CUT OUT AS REQUIRED PER THE SRM.  THE EXISTING REPAIR ANGLE WAS REMOVED AND THE CRACKED CHORD WAS CUT OUT.  THE DRILL DAMAGED WEB AND ANGLE WAS CUT OUT AND REPAIR DOUBLERS AND ANGLES WERE INSTALLED. REF. AD 2005-02-02.
